# SDR DALA2021032901831

- Difficulty date: March 25, 2021
- Submitted: March 29, 2021
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 81,530 hours, 15,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 1812 - DURING LLCR MODIFICATION MAINTENANCE FOUND LLCR EXIT SIGN AT SITTING AREA INOPERATIVE. REPLACED SIGN. SYSTEM OPERATION IS NORMAL. (LP 4646918)
